About this Journal Submit a Manuscript Table of Contents
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 734575, 8 pages
http://dx.doi.org/10.1155/2012/734575
Research Article

Interval Estimations of the Two-Parameter Exponential Distribution

Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, ON, Canada M3J 1P3

Received 11 November 2011; Revised 24 January 2012; Accepted 31 January 2012

Academic Editor: A. Thavaneswaran

Copyright © 2012 Lai Jiang and Augustine C. M. Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lai Jiang and Augustine C. M. Wong, “Interval Estimations of the Two-Parameter Exponential Distribution,” Journal of Probability and Statistics, vol. 2012, Article ID 734575, 8 pages, 2012. doi:10.1155/2012/734575